On a conjecture of Marshall hall

Chowla, S. (1966) On a conjecture of Marshall hall Proceedings of the National Academy of Sciences of the United States of America, 56 (2). pp. 417-418. ISSN 0027-8424

PDF - Publisher Version

Official URL: http://www.pnas.org/content/56/2/417.short


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to National Academy of Sciences, USA.
ID Code:8814
Deposited On:28 Oct 2010 10:47
Last Modified:16 May 2016 18:44

Repository Staff Only: item control page